# SDR FDEA201209253432

- Difficulty date: September 25, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Part number: ARC0293511
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER ACCESS PANEL 541JB CUTOUT FORWARD TEE FOUND CORRODED AT XW317.   CUTOUT FORWARD AREA REMOVED AS PER SRM 51-31-01 REVISION 50 AND REPLACED WITH NEW TEE AS PER SRM 51-35-01 REVISION 50 AND SRM 51-33-01 REVISION 50.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
